Follow

Medication 

I've been wondering why I've been so dizzy and off all day, I thought I was just hungry but I just realised it must be bc I finally stopped my antideps last week (I'd been lowering the dose for a while). Usually I've gotten the side effects within a day after changing the dose. Super happy that this is at least so far the only effect 😊

Medication 

I was a bit worried to do it for a lot of reasons but I didn't want to have to worry about extra meds in Italy and I got a sort of an OK from my GP the last time I went (she said I could start lowering the dose in late spring if I had no symptoms - - i did that on my own instead of going there to check because that was the worst covid time and getting appointments was such a goddamn pain)

Show thread
Sign in to participate in the conversation
Sunbeam City 🌻

Sunbeam City is a Libertarian Socialist solarpunk instance. It is ran democratically by a cooperative of like-minded individuals.